A dynamic view to moment matching of truncated distributions

Benoit Liquet, Yoni Nazarathy

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We derive an ordinary differential equation (ODE) for solving moment matching problems of truncated univariate distributions. Our method produces a trajectory that solves a family of moment matching problems for different truncation values all with the same target moments.

Original languageEnglish
Pages (from-to)87-93
Number of pages7
JournalStatistics and Probability Letters
Volume104
DOIs
Publication statusPublished - Sep 2015
Externally publishedYes

Keywords

  • Location-scale families
  • Moment matching
  • Normal distribution
  • Truncated distributions

Fingerprint

Dive into the research topics of 'A dynamic view to moment matching of truncated distributions'. Together they form a unique fingerprint.

Cite this